# SDR WRXR20250428001

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: BA69000001N3403
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON STRAP P/N BA690-00001N3403 FOUND MULTIPLES SPOT CORROSION ON BOTH SIDES, AT FS881.00 TO 927.00, BL00 LWR FAIRING PANEL 195DL. REMOVED CORROSION IAW CRJ 900 SRM 51-21-06-001-001-A01. REMOVED MORE CORROSION ON BOTTOM SIDE IAW CRJ 900 SRM 51-21-06-001-001-A01.  REPLACED 5EA. NUT PLATES IAW REO 690-53-82-234 REV - -. INSTALLED FASTENERS C CHANEL AND STRAP IAW REO 690-53-82-234 REV. - -. APPLIED FINISH CODE REWORK AREAS IAW REO 690-53-82-234 REV. - -. ALL WORK COMPLIED WITH IAW REO 690- 53-82-234 REV. - -.
